# SDR ASAA2013040794385

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,536 hours, 3,542 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA053247
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,536 hours, 3,542 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START NO LIGHT OFF, REACHED 52 N2 THEN ROLLED BACK. RAN QRC/QRH PROCEDURE. ATTEMPTED SECOND START GOT LIGHT OFF, FUEL FLOW WAS VERY ERRATIC, AND ENGINE ROLLED BACK AGAIN, ABORTED START. ACFT GROUNDED. INSPECTION OF 5TH STAGE CHECK VALVE IS GOOD PER MM 36-11-02-200-801. ACCOMPLISHED PNEUMATIC LEAK CHECK, NO LEAKS NOTED. REPLACED FUEL PUMP AND HMU PER MM 73-11-01-000-801-F00. ACCOMPLISHED ALL REQUIRED TEST. ALL TESTS NORMAL. (FUEL PUMP PACKAGE INSTL MM 73-11-01-400-801-F00)  REPLACED ACTUATOR SPAR VALVE REF MM 28-22-11-400-804 STEP 5. 71960.  PERFORMED ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATING TEST FOR NR 1 ENG LT SPAR VALVE IAW MM 28-22-00-710-801.
